Hi, my mom have been suffering of severe dizziness (vertigo like symptoms) on and off but been worst for the past 2 weeks. She's on 3 medications. Please help me identify if combination of those meds are the cause. She's on 1. High blood pressure pills (Telmisartan I believe) 2. Citalopram (20mg) 3. Synthroid (0.15mg). Thank you in advance.
citalopram might cause dizziness. Telmisartan and other bp meds can cause something called postural hypotension, if she gets up too fast she gets lightheaded. Synthroid won't do it.
SRovic''' I RAN these through the drug interaction list here on this site and no but that does not mean 100% everyone is different,,, I am with Kaismamam on this one i think more than anything it could be the blood pressure as she described sounds like a trip to the doctor is in order if it was my mom..good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Feb 2019 • 21 answers
Updated 7 Mar 2019 • 3 answers
Updated 14 Nov 2013 • 2 answers
Updated 7 Mar 2015 • 2 answers
Updated 30 Nov 2018 • 1 answer